# SDR CA110930003

- Difficulty date: September 1, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 11,689 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 OIL TEMP SHOWED 111C WHEN LEVELED OFF AT 22,000.  AFTER CONDUCTING ABNORMAL CHECK LIST, CONTACTING MX, AND REDUCING PWR, TEMP DECREASED TO 107C IN APPROX 1 MIN.  MX REPLACED THE OIL COOLER FLAP ACTUATOR.
